# SDR VNAA20231130008

- Difficulty date: November 30, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 46,745 hours, 35,478 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670370784
- Condition: Corroded
- Location: Unknown
- Part time: 35,478 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN 117362 DISCREPANCY: FOUND CORROSION ON STRINGER 25R BETWEEN FS 847 AND FS 863. CORRECTIVE ACTION: REMOVED CORRODED SECTION OF STRINGER AND SPLICED IN A NEW SECTION IAW CRJ 700 SRM 53-00-03-201-001-A01
